Categories
Anxiety Cpn Doctors Health Medication Mental health mental health blogger Personality disorder psychosis Schizophrenia Support worker Therapy Voices

Advice on Quetiapine? Please!

I am prescribed 900mg of Quetiapine a day.

I’ve been taking it since April.

I have it in 300 mg three times a day.

I have cut it down to 600mg, in one big jump in one day.

What are the possible side effects/ withdrawals should I expect?

I don’t need Quetiapine anymore but when I stop taking it I feel sick and shaky.

It’s controlling me!

The voices are telling me I don’t need it and it’s poisoning me. And the evidence Is that when I try to stop it it makes me physically ill, so I have evidence it’s poisoning me!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s